Some Bounds for the Sum of Domination Number and Chromatic Number of Network Graphs in Terms of Number of Edges
K. Thiagarajan1, P. Mansoor2
1K. Thiagarajan, Professor Academic Research, Jeppiaar Engineering College, Chennai (Tamil Nadu), India
2P. Mansoor, Research Scholar, Development Centre, Bharathiar University, Coimabatore (Tamil Nadu), India
Manuscript received on 01 May 2019 | Revised Manuscript received on 15 May 2019 | Manuscript published on 30 May 2019 | PP: 1087-1089| Volume-8 Issue-7, May 2019 | Retrieval Number: G6330058719/19©BEIESP
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: In the advanced world of technology, graph theory has become an essential tool in studying problems in social networks, computer based networks and other complex network systems. To identify and solve those problems, the best method is to have a graph theoretical framework on it. In graph theory, several inequalities involving number of edges, domination number and chromatic number of a graph G have been established. In this paper we shall discuss some results on the domination number of connected expanded network graphs and introduce some inequalities connecting number of edges, domination number and chromatic number for some special types of graphs which will be useful in studying various network related issues.
Keyword: Chromatic Number, Graph, Graph, Domination Number, Expanded Network Graph, Semi Node, Wheel Graph.
Scope of the Article: Advanced Computer Networking